MathSciNet Relay Station
MathSciNet bibliographic data
MR358089 (50 #10554) 35L65
Douglis, Avron Layering methods for nonlinear partial differential equations of first order. Ann. Inst. Fourier (Grenoble) 22 (1972), no. 3, 141–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement